- -

The complexity space of partial functions: A connection between Complexity Analysis and Denotational Semantics

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

The complexity space of partial functions: A connection between Complexity Analysis and Denotational Semantics

Mostrar el registro completo del ítem

Romaguera Bonilla, S.; Schellekens, M.; Valero Sierra, O. (2011). The complexity space of partial functions: A connection between Complexity Analysis and Denotational Semantics. International Journal of Computer Mathematics. 88(9):1819-1829. doi:10.1080/00207161003631885.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/46840

Ficheros en el ítem

Metadatos del ítem

Título: The complexity space of partial functions: A connection between Complexity Analysis and Denotational Semantics
Otro titulo: fixed point
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The study of the dual complexity space, introduced by S. Romaguera and M. P. Schellekens [Quasi-metric properties of complexity spaces, Topol. Appl. 98 (1999), pp. 311-322], constitutes a part of the interdisciplinary ...[+]
Palabras clave: Ordered cone , Extended quasi-metric , Complexity space , Fixed point , Recursive specification , Factorial function , Denotational semantics , Complexity analysis , Quicksort
Derechos de uso: Reserva de todos los derechos
Fuente:
International Journal of Computer Mathematics. (issn: 0020-7160 )
DOI: 10.1080/00207161003631885
Editorial:
Taylor & Francis Ltd
Versión del editor: http://dx.doi.org/10.1080/00207161003631885
Patrocinador:
Spanish Ministry of Science and Innovation
FEDER MTM2009-12872-C02-01
Science Foundation Ireland 07/IN.1/I977
Generalitat Valenciana ACOMP2009/005
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem